Mumsnet has not checked the qualifications, experience, or professional qualifications of anyone posting on Mumsnet Talk and cannot be held responsible for any advice given on the site. If you have any serious medical concerns, we would urge you to consult your GP.

Cerazette worry.

(6 Posts)
Jademarie20 Wed 06-Feb-13 18:30:57

Hi all smile
I've been on cerazette since 2009 & never had a problem since now.. Obv at the end of the pill packet you bleed a little yeah, but I've been bleeding since 25th January 2013 & it's still happening now & it's beginning to do my head in! Ha it's not so much in a pad it's when av wiped lol sorry to be Grim! Is this ever gonna stop?! I've done a pregnancy test & it came out negative....

Please give me advice I'm pulling my hair out here!!
X

Snowme Mon 11-Feb-13 13:04:58

I bled constantly since starting it, spotting and so forth, completely random. I gave it 6/7 months to settle in, but bled nonstop for the last two months . Yes, that would be an 8 week period...

I gave it up. I needed some degree of routine back in my life. I swim a lot (can't use tampons thanks to knackered prolapse) and sex life was obviously affected by so much bleeding.

I suddenly developed severe anger moods never known before.

General feeling of being down, culminating again begininnijg of this year with what I suppose was severe depression.

Ivenever suffered with any of the above problems before.

Tried condoms a few times it they're just not suitable, no feeling, no connection whatsoever.

Going to try the patch next.

absentmindeddooooodles Thu 14-Feb-13 14:07:01

cant offer any advice, but just wanted to jump in on this thread too!! started taking the same oill 14 days ago.... horrible mood swings since day 2....and this morning have had awful cramps, pains and pretty bad clotting :/ did u ever have this? i usually ge a bit of clotting every month anyway but this is pretty bad, and hurts like hell!!!!!

vitaminC Thu 14-Feb-13 14:14:59

Cerazette made me suicidal! Seriously! sad

I think you need to go back to your Dr and try a different strength pill, if you want to carry on using oral contraception.

Your body will be changing as you get older and approach menopause (not sure how old you are, OP, I'm almost 40) and the same hormonal doses that worked for you in the past may no longer be sufficient.

I took a long break after Cerazette, taking natural progesterone for the peri-menopause symptoms, which has suited me well but isn't a contraceptive, unfortunately (althought I'm pretty sure I'm completely infertile these days anyway, due to hormonal issues). I've just got a prescription for Lutenyl, but haven't started taking it yet, so can't tell you much about that alternative yet, I'm afraid!

MrsBigBadBeck Sun 03-Mar-13 22:16:12

I've been on Cerazetfe for 2 years just stopped this morning as hubby and I are trying for a babysmile I had no problems apart from odd mood swings, 2 week periods (at least!) and one period lasted a month! Went to the dr and she said it was perfectly normal!!!! Ill be glad to feel 'normal'

Karinc10 Mon 04-Mar-13 18:52:44

I took Cerazette for over 4 years and for me it was a life saver. I always had terrible PMT and awful bleeding sometimes lasting up to 2 weeks. This pill eradicated all mood swings and cramps and I had no periods at all (wonderful) and I had a massive boost to my sex drive!
I think it's a thing where it's different strokes for different folks, don't not take them without first trying for yourself. Maybe theyre more suited for people that have had mood swings to begin with? They totally changed and made my life easier.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now